# SDR HNAA2019062400181

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,346 hours, 33,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16748
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CEILING AFT EMERGENCY LOCATOR SIGN INOP... FIX: TROUBLESHOT WIRES LEADING TO SIGN AND FOUND LOW VOLTAGE. R & R D EMERGENCY BATTERY #300 IAW AMM TASKS 33-50-04-000-801-A AND 33-50-04-400-801-A. OPS CHK GOOD
